# SDR AALA201610269027

- Difficulty date: October 25, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 34,534 hours, 15,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DIFFICULT TO ARM CABIN DOOR 2R.  MAINTENANCE CLEARED DEBRIS AS REQUIRED, OPEN AND CLOSED DOOR, ARMED, AND DISARMED SEVERAL TIMES.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
